I'm not sure if this is the right place to ask this but here it goes. Every time I take my daily multi-vitamin, I get "the burps" all day long! Just little ones, not full on belches, but it's embarrassing and annoying. I've changed the time of day I take it and the brand I take. I've also tried taking it with food and water and milk, anything I can think of yet it still happens. I'm ok if I take an antigas but who wants to do that all the time?View Thread
I have not tried liquid vitamins. Can you buy them in a regular drug store? I'm afraid to b/c if they taste terrible I'll never take them! I was going to try the gummies too and see how that works.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.